# SDR SWAA2023020997586

- Difficulty date: February 2, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN OVERHEAD BIN EMERGENCY LIGHT AT ROW 9ABC INOP.<[01] RELAMPED PASSENGER CABIN OVERHEAD BIN EMERGENCY LIGHT AT ROW 9ABC AS PER REF B737 AMM 33-51-03-960-801. TEST OK.;[02] VERIFIED STEP 1.
